Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Any medication to cure impotency problem? Suffering from psoriasis. Worried and stressed

Hi, My boyfriend has psoriusis he is 30 yrs old and is having impotence problems right now. I love him and I want to support him with this. But he is really having a hard time like any man would. Please is there any medication that can help him with this problem? I know the worrying and stress will just make things worse in both of the impotence and psoriusis. I ll stay by his side know matter what the out come. Thank you
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. Your boy friend is suffering from psoriasis and impotency. And you want to stay with him always. Great. He is having psoriasis, stress and anxiety related to psoriasis is taking its toll. Don't worry. Psoriasis, by and large, is controllable and there are several treatment methods are there like ultraviolet ray therapy.

Impotency could be due to different causes. To find out the actual type of impotency, please consult a physician and follow his advice.

You and your boy friend might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor